# SDR SWIA201333117

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,641 hours, 57,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  (SERVICE)  REPLACED THE AFT CABIN EMERGENCY BATTERY POWER PACK IAW AMM.  P/N D366-04-001 S/N ON 915/03-91 S/N OFF 710-03/90
